Volume 14, Number 2
Previous Issue Next Issue

J. M. Peng

J. Comp. Math., 14 (1996), pp. 99-107.

Preview Full PDF 188 2560 Abstract

H. Chen & Z. Y. Hou

J. Comp. Math., 14 (1996), pp. 108-119.

Preview Full PDF 172 2575 Abstract

T. E. Simos

J. Comp. Math., 14 (1996), pp. 120-134.

Preview Full PDF 180 2560 Abstract

L. C. Huang

J. Comp. Math., 14 (1996), pp. 135-142

Preview Full PDF 161 2566 Abstract

C. X. Xu, X. F. Ma & M. Y. Kong

J. Comp. Math., 14 (1996), pp. 143-158.

Preview Full PDF 180 2551 Abstract

J. Z. Cui & H. Y. Yang

J. Comp. Math., 14 (1996), pp. 159-174.

Preview Full PDF 158 2514 Abstract

Q. Lin & J. H. Pan

J. Comp. Math., 14 (1996), pp. 175-182.

Preview Full PDF 176 2574 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 183-194.

Preview Full PDF 179 2551 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard